Conference item icon

Conference item

A linear multi-agent systems approach to diffusively coupled piecewise affine systems: Delay robustness.

Abstract:

In this paper, we investigate ultimate boundedness of large-scale arrays consisting of piecewise affine (PWA) sub-systems linearly interconnected through channels with delays. Under an assumption on subsystem dynamics, it is shown that ultimate boundedness can be reduced to the stability of a linear delay differential system. This enables us to use linear multi-agent system theory. As a result, we obtain sufficient conditions for ultimate boundedness taking the robustness of the interconnecti...

Expand abstract

Actions


Access Document


Publisher copy:
10.1109/CDC.2011.6160612

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Publisher:
IEEE
Host title:
CDC-ECE
Pages:
603-608
Publication date:
2011-01-01
DOI:
ISSN:
0191-2216
ISBN:
9781612848006
Pubs id:
pubs:318845
UUID:
uuid:617415cd-1108-46aa-83b5-309033728ad6
Local pid:
pubs:318845
Source identifiers:
318845
Deposit date:
2012-12-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP